A new class of Abelian theorems for the Mehler–Fock transforms

  1. Srivastava, H.M. 12
  2. González, B.J. 3
  3. Negrín, E.R. 3
  1. 1 University of Victoria
    info

    University of Victoria

    Victoria, Canadá

    GRID grid.143640.4

  2. 2 China Medical University
    info

    China Medical University

    Taichung, Taiwán

    GRID grid.254145.3

  3. 3 Departamento de Análisis Matemático, Universitad de La Laguna
Journal:
Russian Journal of Mathematical Physics

ISSN: 1061-9208

Year of publication: 2017

Volume: 24

Issue: 1

Pages: 124-126

Type: Article

Export: RIS
DOI: 10.1134/S1061920817010101 SCOPUS: 2-s2.0-85014760178 GOOGLE SCHOLAR
Data source: Scopus